Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 1, Pages 4–19 (Mi zvmmf9790)  

This article is cited in 5 scientific papers (total in 5 papers)

Проекции точки на полиэдр

V. I. Zorkal'tsev

L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.7868/S004446691301016X

Full text: PDF file (229 kB)
References: PDF file   HTML file

UDC: 519.658
Received: 02.08.2012

Citation: V. I. Zorkal'tsev, “Проекции точки на полиэдр”, Zh. Vychisl. Mat. Mat. Fiz., 53:1 (2013), 4–19

Citation in format AMSBIB
\Bibitem{Zor13}
\by V.~I.~Zorkal'tsev
\paper Проекции точки на полиэдр
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 1
\pages 4--19
\mathnet{http://mi.mathnet.ru/zvmmf9790}
\crossref{https://doi.org/10.7868/S004446691301016X}
\elib{https://elibrary.ru/item.asp?id=18446729}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9790
  • http://mi.mathnet.ru/eng/zvmmf/v53/i1/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Prosolupov, G. Sh. Tamasyan, “Complexity estimation for an algorithm of searching for zero of a piecewise linear convex function”, J. Appl. Industr. Math., 12:2 (2018), 325–333  mathnet  crossref  crossref  elib
    2. V. I. Zorkal'tsev, “Octahedral projections of a point onto a polyhedron”, Comput. Math. Math. Phys., 58:5 (2018), 813–821  mathnet  crossref  crossref  isi  elib
    3. E. V. Gubii, V. I. Zorkaltsev, S. M. Perzhabinskii, “Chebyshevskie i evklidovy proektsii tochki na lineinoe mnogoobrazie”, UBS, 80 (2019), 6–19  mathnet  crossref
    4. V. I. Zorkaltsev, “Chebyshevskie proektsii na lineinoe mnogoobrazie”, Tr. IMM UrO RAN, 26, no. 3, 2020, 44–55  mathnet  crossref  elib
    5. V. I. Zorkaltsev, “Chebyshevskim approksimatsiyam ne nuzhno uslovie Khaara”, Differentsialnye uravneniya i optimalnoe upravlenie, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 196, VINITI RAN, M., 2021, 28–35  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:338
    Full text:118
    References:62
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021